# SDR UALA2010111204195

- Difficulty date: November 12, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 55,217 hours, 20,511 cycles
- Engine: Iae V2527A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOUND FIRE LOOP IN LEFT WHEEL WELL MAKING CONTACT WITH SHIELDING AND BURNED.   REPLACED SECTION OF APU BLEED AIR DUCTING IN LEFT WHEEL WELL.
